# SDR ZZDA2007248

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BS 1002 SHEAR TIE BETWEEN LONGERON 30 AND LONGERON 22L.  INSTALLED NEW SHEAR TIE AT STA 1002 BETWEEN LONGERON 30L AND 22L PER B717 SRM 51-41-02 AND SRM 51-41-05.
